# SDR DALA2021021000786

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 58,380 hours, 7,593 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DOOR L AFT CABIN ECAM MESSAGE DOOR/OXY PAGE L AFT DOOR OPEN. CORRECTIVE ACTION: PERFORMED BITE TEST OF PSCU PER A330 AMM 52-71. TEST PASSED. CLEANED PROX SWITCHES 23M AND 25M. (7575820)
